Proof of conway's lost cosmological theorem

Shalosh B. Ekhad, Doron Zeilberger

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

John Horton Conway's Cosmological Theorem about sequences like 1, 11, 21, 1211, 111221, 312211, …, for which no extant proof existed, is given a new proof, this time hopefully for good.

Original languageEnglish (US)
Pages (from-to)78-82
Number of pages5
JournalElectronic Research Announcements of the American Mathematical Society
Volume3
Issue number11
DOIs
StatePublished - Aug 21 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Proof of conway's lost cosmological theorem'. Together they form a unique fingerprint.

Cite this